Représentations lisses de GL m D, III : types simples
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 38 (2005) no. 6, pp. 951-977.
@article{ASENS_2005_4_38_6_951_0,
     author = {S\'echerre, Vincent},
     title = {Repr\'esentations lisses de ${\mathrm {GL}}_{m}\left(D\right)$, {III} : types simples},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {951--977},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 38},
     number = {6},
     year = {2005},
     doi = {10.1016/j.ansens.2005.10.003},
     zbl = {1106.22014},
     mrnumber = {2216835},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.ansens.2005.10.003/}
}
TY  - JOUR
AU  - Sécherre, Vincent
TI  - Représentations lisses de ${\mathrm {GL}}_{m}\left(D\right)$, III : types simples
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2005
DA  - 2005///
SP  - 951
EP  - 977
VL  - 4e s{\'e}rie, 38
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.ansens.2005.10.003/
UR  - https://zbmath.org/?q=an%3A1106.22014
UR  - https://www.ams.org/mathscinet-getitem?mr=2216835
UR  - https://doi.org/10.1016/j.ansens.2005.10.003
DO  - 10.1016/j.ansens.2005.10.003
LA  - fr
ID  - ASENS_2005_4_38_6_951_0
ER  - 
%0 Journal Article
%A Sécherre, Vincent
%T Représentations lisses de ${\mathrm {GL}}_{m}\left(D\right)$, III : types simples
%J Annales scientifiques de l'École Normale Supérieure
%D 2005
%P 951-977
%V 4e s{\'e}rie, 38
%N 6
%I Elsevier
%U https://doi.org/10.1016/j.ansens.2005.10.003
%R 10.1016/j.ansens.2005.10.003
%G fr
%F ASENS_2005_4_38_6_951_0
Sécherre, Vincent. Représentations lisses de ${\mathrm {GL}}_{m}\left(D\right)$, III : types simples. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 38 (2005) no. 6, pp. 951-977. doi : 10.1016/j.ansens.2005.10.003. http://www.numdam.org/articles/10.1016/j.ansens.2005.10.003/

[1] Bernstein J.N., Le “centre” de Bernstein, in: Representations of Reductive Groups over a Local Field, Travaux en Cours, Hermann, Paris, 1984, pp. 1-32, written by P. Deligne. | Zbl

[2] Broussous P., Lemaire B., Building of GL (m,D) and centralizers, Transform. Groups 7 (1) (2002) 15-50. | MR | Zbl

[3] Broussous P., Hereditary orders and embeddings of local fields in simple algebras, J. Algebra 204 (1) (1998) 324-336. | MR | Zbl

[4] Broussous P., Minimal strata for GL (m,D), J. reine angew. Math. 514 (1999) 199-236. | MR | Zbl

[5] Broussous P., Grabitz M., Pure elements and intertwining classes of simple strata in local central simple algebras, Comm. Algebra 28 (11) (2000) 5405-5442. | MR | Zbl

[6] Bushnell C.J., Kutzko P.C., The Admissible Dual of GL N via Compact Open Subgroups, Princeton University Press, Princeton, NJ, 1993. | MR | Zbl

[7] Bushnell C.J., Kutzko P.C., Smooth representations of reductive p-adic groups: structure theory via types, Proc. London Math. Soc. (3) 77 (3) (1998) 582-634. | MR | Zbl

[8] Bushnell C.J., Kutzko P.C., Semisimple types in GL n , Compositio Math. 119 (1) (1999) 53-97. | MR | Zbl

[9] Grabitz M., Continuation of hereditary orders in local central simple algebras, J. Number Theory 77 (1) (1999) 1-26. | MR | Zbl

[10] Grabitz M., Silberger A.J., Zink E.-W., Level zero types and Hecke algebras for local central simple algebras, J. Number Theory 91 (1) (2001) 92-125. | MR | Zbl

[11] Howe R., Harish-Chandra Homomorphisms for p-Adic Groups, CBMS Regional Conference Series in Mathematics, vol. 59, Conference Board of the Mathematical Sciences, Washington, DC, 1985, with the collaboration of Allen Moy. | MR | Zbl

[12] Reiner I., Maximal Orders, London Mathematical Society Monographs, vol. 5, Academic Press (A subsidiary of Harcourt Brace Jovanovich, Publishers), London, 1975. | MR | Zbl

[13] Sécherre V., Représentations lisses de GL (m,D), I : caractères simples, Bull. Soc. Math. France 132 (3) (2004) 327-396. | Numdam | MR | Zbl

[14] Sécherre V., Représentations lisses de GL (m,D), II : β-extensions, Compositio Math. 141 (2005) 1531-1550. | Zbl

[15] Stevens S., Semisimple characters for p-adic classical groups, Duke Math. J. 127 (1) (2005) 123-173. | MR | Zbl

[16] Zink E.-W., More on embeddings of local fields in simple algebras, J. Number Theory 77 (1) (1999) 51-61. | MR | Zbl

Cited by Sources: